# SDR AALA202206026331

- Difficulty date: May 21, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 70,596 hours, 32,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT BRAKE DRAGGING, WHEN BRAKES APPLIED THE BRAKE RELEASES AND WHEN THE BRAKES ARE RELEASED THE BRAKE ENGAGES. **ORIGINAL REPORT WAS AALA202205265254** MAINTENANCE REPLACED THE FOLLOWING ITEMS:  AUTOMATIC BRAKE SELECTOR VALVE PER AMM 32-42-27, PARKING BRAKE VALVE PER AMM 32-42-16 (AALA202206020979), NORMAL BRAKE SERVO VALVE MANIFOLD (AALA202206026331) AND TRANSDUCER (AALA202206025092) PER AMM 32-42-48. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
